MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred.Vascular access was obtained utilizing a contralateral approach.The 90% stenosed target lesion was located in the severely tortuous and calcified external iliac artery.A 8x60x120 epic stent was advanced for treatment.The physician advanced the device to the lesion and initiated the deployment of the stent.During deployment the stent dislodged in the aorta ventralis.An additional stent was then placed in the aorta ventralis.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9617205
Report Number2134265-2020-00378
Device Sequence Number2721224
Product Code NIO
UDI-Device Identifier08714729805687
UDI-Public08714729805687
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0023644141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR